Values and tail values at risk of doubly compound inhomogeneous and contagious aggregate loss processes

Gatto, Riccardo (2011). Values and tail values at risk of doubly compound inhomogeneous and contagious aggregate loss processes. Mathematical and computer modelling, 54(5-6), pp. 1523-1535. Oxford: Pergamon 10.1016/j.mcm.2011.04.024

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Gatto, Riccardo

Subjects:

500 Science > 510 Mathematics

ISSN:

0895-7177

Publisher:

Pergamon

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:24

Last Modified:

08 Feb 2021 08:51

Publisher DOI:

10.1016/j.mcm.2011.04.024

Web of Science ID:

000291243300028

URI:

https://boris.unibe.ch/id/eprint/8522 (FactScience: 214100)

Actions (login required)

Edit item Edit item
Provide Feedback